# SDR DALA2022092006228

- Difficulty date: September 19, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 104,812 hours, 15,633 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 0193 -ATO- DUE TO RIGHT PACK OFF MESSAGE. CORRECTIVE ACTION: PERFORMED BITE CHECK OF PACK CONTROLLER. NO FAULTS FOUND. RE-RACKED FLOW CONTROL CARD. RT PACK FLOW CONTROL CARD AND FLOW CONTROL VALVE REPLACED ON FOLLOW UP LOG. (9118448)
